Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extending triangulations


Author: M. A. Armstrong
Journal: Proc. Amer. Math. Soc. 18 (1967), 701-704
MSC: Primary 57.05
DOI: https://doi.org/10.1090/S0002-9939-1967-0221513-2
MathSciNet review: 0221513
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.05

Retrieve articles in all journals with MSC: 57.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0221513-2
Article copyright: © Copyright 1967 American Mathematical Society